Poincarésche Reihen zur hermitischen Modulgruppe.

Becker. H.

Mathematische Annalen (1955)

  • Volume: 129, page 187-208
  • ISSN: 0025-5831; 1432-1807/e

How to cite


H., Becker.. "Poincarésche Reihen zur hermitischen Modulgruppe.." Mathematische Annalen 129 (1955): 187-208. <http://eudml.org/doc/160427>.

author = {H., Becker.},
journal = {Mathematische Annalen},
keywords = {Poincaré series; Hermitian modular group},
pages = {187-208},
title = {Poincarésche Reihen zur hermitischen Modulgruppe.},
url = {http://eudml.org/doc/160427},
volume = {129},
year = {1955},

AU - H., Becker.
TI - Poincarésche Reihen zur hermitischen Modulgruppe.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 187
EP - 208
KW - Poincaré series; Hermitian modular group
UR - http://eudml.org/doc/160427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.